# SDR SWAA2024090622042

- Difficulty date: August 2, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ACCESS DOOR 311BL FWD EDGE HAS EVIDENCE OF CORROSION.<[01] REMOVED AND REPLACED ACCESS DOOR 311BL AS PER AMM 52-49-11-000-802 AND AMM 52-49-11-400-802.;[02] VERIFIED STEP 1
